# SDR C1HA200892001

- Difficulty date: January 15, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1089 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED SKIN AND CORRODED STRINGER AT STA 1089 AT STR 28L.  TRIMMED OUT DAMAGED TOP SKIN AND FABRICATED DOUBLER FROM 2024-T3 .060" AND INSTALLED PER SRM 53-30-3 FIG 3 CAT B.  REPAIR MUST BE REINSPECTED AT 45000 CYCLES THRESHOLD STARTS AT DATE OF REPAIR.  RII ACCOMPLISHED AND VERIFIED DONE IAW SRM 53-30-3.  A/C APPROVED.
